# SDR DALA2024013001360

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0175949) AFT RH ENTRANCE DOOR ON STA 987 FLOOR STRUCTURE WITH CORROSION. AFT RH ENTRANCE DOOR ON STA 987 UPPER T-CHORD FLOOR STRUCTURE WAS REPLACED I.A.W. B 737-800 SRM 51-40-02-0G.
